# SDR SWAA2012062805364

- Difficulty date: June 27, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 31,856 hours, 20,734 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: D29982
- Condition: Damaged
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE COVER DAMAGED.  REMOVED AND REPLACED COVER PER AMM.
